Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
raspberryheaven

Lo Loestrin Fe For 4 Months, Still No Improvement?

Recommended Posts

I was wondering if any of you girls have been on Lo Loestrin Fe (the LO version.)

I just finished my 4th month and my face is still breaking out way worse than it was before I started. Should I contact my gyno or derm or what? I'm starting to lose hope :(

My face cleared on Ortho Tri Cyclin but it made me really sick so I don't know what to do.

Share this post


Link to post
Share on other sites

"LO" versions of birth control have low estrogen. Low estrogen = less likely to clear your acne. Ortho-Tri-Cyclen has waaaaay more estrogen than what you're taking. If month 4 hasn't seen improvement, you'll want to switch to Regular or High estrogen dose pill. Maybe OTC just wasn't right for you...try another regular dose estrogen pill.

Low-dose pills (Alesse, Aviane, Levlite, Loestrin 1/20, Mircette)

Regular-dose pills (Brevicon, Demulen, Desogen, Levlen, Lo/Ovral, Modicon, Nordette, Levora, Loestrin, Low-Ogestrel, Necon 1/35, Norethin, Norinyl 1+35, Ortho-Cept, Ortho-Cyclen, Ortho-Novum 1/35, Ortho Tri-Cyclen Lo, Ovcon 35, Seasonale, Yasmin, Zovia)

Phasic pills (Ortho-Tri-Cyclen Lo, Cyclessa, Trivora, Triphasil, Tri-Levlen, Ortho-Novum 10/11, Jenest, Tri-Norinyl, Ortho-Novum 7/7/7, Ortho-Tri-Cyclen, Estrostep Fe)

High-dose pills (Ortho-Novum 1/50, Ovral, Ogestrel, Demulen 1/50, Ovcon 50)

Edited by Green Gables

Share this post


Link to post
Share on other sites

Thanks, that is useful information. I was previously on Yaz and Ortho Tri Cyclin, which cleared me up, but gave me miserable morning sickness every morning. I'm going to call my doctor and ask for advice.

Share this post


Link to post
Share on other sites

I am currently on Lo Loestrin Fe- I had previously been on Ortho, but suffered waaay too many side effects (weight gain, mood swings, depression). My sister was the same way. So my gyno suggested this. It's been great so far... no side effects, weight gain or anything.. but I am taking Spiro in conjunction with it to control my acne. I would not suggest only taking Lo Loestrin Fe for acne. Have you ever tried Spiro?

Share this post


Link to post
Share on other sites

I took OTC and OTC Lo and had a ton of side effects too! Now I'm taking Loestrin 24 fe (not the Lo Loestrin) and have no side effects except crazy acne! I just started Spiro yesterday though, so hopefully that'll help! Maybe that's something you could try too? It might be healthier to take a pill that has no crazy side effects for you and take an oral medicine separately for acne than to keep switching from pill to pill and hoping you find one that can keep your skin clear and also not turn you into a nauseated psycho bitch, which is wayyy harder to find than it should be! We you breaking out before the pill, or did the pill cause it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×